Foto del docente

Roberto Pagaria

Ricercatore a tempo determinato tipo b) (senior)

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/03 GEOMETRIA

Pubblicazioni

Pagaria R.; Pismataro M.; Tran T.N.; Vecchi L., Inductive and divisional posets, «JOURNAL OF THE LONDON MATHEMATICAL SOCIETY», 2024, 109, Article number: e12829, pp. 1 - 32 [articolo]Open Access

Pagaria R., EXTRA STRUCTURE ON THE COHOMOLOGY OF CONFIGURATION SPACES OF CLOSED ORIENTABLE SURFACES, «HOMOLOGY, HOMOTOPY AND APPLICATIONS», 2023, 25, pp. 127 - 146 [articolo]

Kim, Jongwon; Pagaria, Roberto; Rhoades, Brendon, Erratum to “Lefschetz Theory for Exterior Algebras and Fermionic Diagonal Coinvariants”, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2023, 2023, pp. 1 - 4 [articolo]

Pagaria R.; Pezzoli G.M., Hodge Theory for Polymatroids, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2023, 2023, pp. 20118 - 20168 [articolo]Open Access

Luca Migliorini; Roberto Pagaria, I lavori di June Huh, «MATEMATICA, CULTURA E SOCIETÀ», 2023, 8, pp. 141 - 155 [articolo]

Iraci, Alessandro; Pagaria, Roberto; Paolini, Giovanni; Vanden Wyngaerd, Anna, Rectangular analogues of the square paths conjecture and the univariate Delta conjecture, «COMBINATORIAL THEORY», 2023, 3, Article number: 4, pp. 1 - 23 [articolo]Open Access

Pagaria R., The Frobenius Characteristic of the Orlik-Terao Algebra of Type A, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2023, 2023, pp. 11577 - 11591 [articolo]Open Access

Pagaria R., Asymptotic growth of Betti numbers of ordered configuration spaces of an elliptic curve, «EUROPEAN JOURNAL OF MATHEMATICS», 2022, 8, pp. 427 - 445 [articolo]Open Access

Moci L.; Pagaria R., On the cohomology of arrangements of subtori, «JOURNAL OF THE LONDON MATHEMATICAL SOCIETY», 2022, 106, pp. 1999 - 2029 [articolo]Open Access

Callegaro F.; D'Adderio M.; Delucchi E.; Migliorini L.; Pagaria R., Corrigendum to "Orlik-Solomon-type presentations for the cohomology algebra of toric arrangements", «TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY», 2021, 374, pp. 3779 - 3781 [replica/breve intervento]Open Access

Pagaria, Roberto; Paolini, Giovanni, Representations of torsion-free arithmetic matroids, «EUROPEAN JOURNAL OF COMBINATORICS», 2021, 93, Article number: 103272, pp. 1 - 17 [articolo]Open Access

Delucchi E.; Pagaria R., The homotopy type of elliptic arrangements, «ALGEBRAIC AND GEOMETRIC TOPOLOGY», 2021, 21, pp. 2037 - 2063 [articolo]Open Access

Pagaria R., Orientable arithmetic matroids, «DISCRETE MATHEMATICS», 2020, 343, Article number: 111872, pp. 111872 - 111872 [articolo]Open Access

Callegaro, Filippo; D’Adderio, Michele; Delucchi, Emanuele; Migliorini, Luca; Pagaria, Roberto, Orlik-Solomon type presentations for the cohomology algebra of toric arrangements, «TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY», 2020, 373, pp. 1909 - 1940 [articolo]Open Access

Pagaria R., Poincaré polynomial of elliptic arrangements is not determined by the Tutte polynomial, «DISCRETE MATHEMATICS», 2020, 343, Article number: 111710, pp. 1 - 4 [articolo]Open Access

Ultimi avvisi

Al momento non sono presenti avvisi.